zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Oscillation theorems for perturbed nonlinear differential equations. (English) Zbl 0405.34035

34C15Nonlinear oscillations, coupled oscillators (ODE)
34D10Stability perturbations of ODE
34A34Nonlinear ODE and systems, general
Full Text: DOI
[1] Atkinson, F. V.: On second order non-linear oscillations. Pacific J. Math. 5, 643-647 (1955) · Zbl 0065.32001
[2] Bhatia, N. P.: Some oscillation theorems for second order differential equations. J. math. Anal. appl. 15, 442-446 (1966) · Zbl 0144.11104
[3] Bobisud, L. E.: Oscillation of nonlinear second order equations. Proc. amer. Math. soc. 23, 501-505 (1969) · Zbl 0186.41903
[4] Coles, W. J.: Oscillation criteria for nonlinear second order equations. Ann. mat. Pura appl. 82, 123-134 (1969) · Zbl 0188.15304
[5] Coles, W. J.: A nonlinear oscillation theorem. International conference on differential equations, 193-202 (1975) · Zbl 0334.34041
[6] Erbe, L.: Oscillation theorems for second order linear differential equations. Pacific J. Math. 35, 337-343 (1970) · Zbl 0185.15903
[7] Erbe, L.: Oscillation criteria for second order nonlinear differential equations. Ann. mat. Pura appl. 94, 257-268 (1972) · Zbl 0296.34026
[8] Graef, J. R.; Spikes, P. W.: Asymptotic properties of solutions of a second order nonlinear differential equation. Publ. math. Debrecen 24, 39-51 (1977) · Zbl 0379.34036
[9] Kamenev, I. V.: Oscillation criteria for second-order nonlinear equations with sign-variable coefficients. Differencial’nye uravnenija 6, 1718-1721 (1970)
[10] Kartsatos, A. G.: On positive solutions of perturbed nonlinear differential equations. J. math. Anal. appl. 47, 58-68 (1974) · Zbl 0332.34026
[11] Kartsatos, A. G.: Oscillation of nth order equations with perturbations. J. math. Anal. appl. 57, 36-40 (1977)
[12] Kartsatos, A. G.: Recent results on oscillation of solutions of forced and perturbed nonlinear differential equations of even order. Lect. notes in pure and appl. Math. 28, 17-72 (1977)
[13] A. G. Kartsatos, Oscillation and nonoscillation for perturbed differential equations, to appear. · Zbl 0376.34022
[14] Kartsatos, A. G.; Onose, H.: Remarks on oscillation of second order differential equations. Bull. fac. Sci. ibaraki univ. Ser. A, 23-31 (1973) · Zbl 0277.34038
[15] Kusano, T.; Onose, H.: Oscillation theorems for second order differential equations with retarded argument. Proc. Japan acad. 50, 342-346 (1974) · Zbl 0329.34055
[16] Kusano, T.; Onose, H.; Tobe, H.: On the oscillation of second order nonlinear ordinary differential equations. Hiroshima math. J. 4, 491-499 (1974) · Zbl 0326.34044
[17] Ladas, G.: On oscillation and boundedness of solutions of nonlinear differential equations. Bull. soc. Math. grèce 10, 48-54 (1969) · Zbl 0213.10903
[18] Onose, H.: Oscillation theorems for nonlinear second order differential equations. Proc. amer. Math. soc. 26, 461-464 (1970) · Zbl 0231.34031
[19] Onose, H.: On oscillations of nonlinear second-order equations. J. math. Anal. appl. 39, 122-124 (1972) · Zbl 0268.34042
[20] Onose, H.: Oscillation criteria for second order nonlinear differential equations. Proc. amer. Math. soc. 51, 67-73 (1975) · Zbl 0317.34024
[21] Staikos, V. A.; Sficas, Y. G.: Oscillations for forced second order nonlinear differential equations. Atti accad. Naz. lincei cl. Sci. fis. Mat. natur. 55, 25-30 (1973) · Zbl 0309.34029
[22] Travis, C. C.: A note on second order nonlinear oscillations. Math. japon. 18, 261-264 (1973) · Zbl 0297.34032
[23] Wong, J. S. W: On second order nonlinear oscillation. Funkcial. ekvac. 11, 207-234 (1968) · Zbl 0184.12202
[24] Wong, J. S. W: A second order nonlinear oscillation theorem. Proc. amer. Math. soc. 40, 487-491 (1973) · Zbl 0278.34030
[25] Wong, J. S. W: Oscillation theorems for second order nonlinear differential equations. Bull. inst. Math. acad. Sinica 3, 263-309 (1975) · Zbl 0316.34035